U.S. doctors online nowAsk doctors free
Egypt
A 19-year-old male asked:

i want a medication(cream) to get rid of post-acne red marks and to enlighten my face in order to have the same color tone..

1 doctor answer2 doctors weighed in
Dr. Emily Altman
Dermatology 28 years experience
Post acne pigment: It takes time for redness & hyperpigmentation after acne eruptions to fade. However i found that Azelaic Acid cream/gesl help improve that somewhat faster. Sometimes Azelaic Acid topicals like finacea can sting a little at the beginning of therapy. Stinging lasts for a few minutes then goes away. If stinging does not resolve in a few minutes or after a few days, you may not be able to tolerate it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.